A friend is experiencing terrifying side effects from perkiness drinks. is it the caffine or sugar that cause it?


His symptoms are as follows:

blacking out
headache
stomachache
dizziness
trouble sleeping
hunger

I'm sure there are more but those are the big ones he mentioned. What could be wrong with him? He drinks a lot of enery drinks and I know thats what is cause all this but I was wondering if there is any specific disorder cause by drinking the energy drinks that is giving him these side effects. Thanks!
Answers:
Most likely it is a combination of both.
It is most predictable a combination of both the caffeine and the sugar. They both give you a temporary boost of energy. Once they wear out you experience side effects close to those listed above.

I am no doctor but I would suggest to your friend to stop drinking the Monster or Red Bull or AMP'd drinks. Instead, look into a drink called Efusjon. It was in fact suggested by a doctor as the most nutritious and antioxidant rich energy drinks. The link to that video is here:

http://www.necn.com/Boston/Health/2009/08/19/How-healthy-are-energy-drinks/1250689944.html

If your friend does become interested in this decent alternative tell him to visit http://www.buyenfusjon.com. They also offer to repay you for drinking their energy drinks. AWESOME! Best of luck to your friend : ) Source(s): http://www.buyenfusjon.com
http://www.necn.com/Boston/Health/2009/08/19/How-healthy-are-energy-drinks/1250689944.html
Some energy drinks contain as much caffeine as contained by 10 coffees. He is showing symptoms of Caffeine overdose. Your friend needs to stop taking the energy drinks before he drinks himself into cardiac fiasco.

If you see him with one, take and dump it for his own good.
Definitely a combination of both.

I suggest the fit energy drink, MonaVie.

MonaVie EMV features a proprietary blend of antioxidant rich fruits, including the superfruit acai, and natural sources of energy. Formulated for everyday spirit needs, this healthy drink increases performance and concentration by kicking up your force level and keeping it there-without a subsequent crash.

acarrasco13(a)cox.net, MonaVie Distributortion of both. Source(s): www.monavie.com
Some of both. The caffeine is an appetite suppressant but when it wears off he will be totally hungry. But aside from the symptoms there is not much serious damage causes by too much caffeine except anxiety attacks and absence of sleep. Voltaire, the famous author, drank 50-70 cups of esspresso a day. If he wants to stop though, he will enjoy to cut back slowly because caffeine withdrawal caused severe headache like a migraine and it can be very dibilitating. More than two energy drinks a sunshine is prob not good for you since poor sleep can affect your mental well being.
Sounds like dehydration, chill out on those energy drinks and just drink plently of wayer for a polite week or so.
The only bearing caffeine could cause that is if it was person consumed in truckloads, not an exaggeration, truckloads. The real problem is drugs, a heart condition, or a brain problem. Go to a doctor, get a drug tryout. Sugar wouldn't effect him negatively.


Related Questions:
  • Always cold and tired?
  • What are the side effects of sinus removal?
  • MY GIRLFRIEND HAS A BIGG PIMPLE ON HER BOOB, WHAT I DO?
  • Mole removal can be hazardous?
  • What is wrong next to me?
  • Diseases Conditions






    Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us